# SDR DALA2015063004035

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 1380 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1380 BETWEEN LONGERON 15-16R .   FRAME ANGLE WAS REMOVED AND FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-2, 51-30-5, 53-14-4 AND 51-10-3, PAR 14 AND 21.
